Alert archive / Mississippi / River Flood Warnings in 2013
River Flood Warning 23, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jan 14, 2013, 8:03 PM CST for Lowndes County, Mississippi. It took effect at Jan 16, 2013, 9:59 AM CST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2013, 8:03 PM CST (02:03 UTC)
- In effect from
- Jan 16, 2013, 9:59 AM CST
- Expired
- Jan 18, 2013, 9:10 PM CST
- In force
- 59 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Luxapallila Creek near Columbus (CLUM6). The gauge peaked at 18.41 ft at Jan 17, 2013, 8:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02443500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 14, 7:58 PM CST, 5 minutes earlier.
Area forecast discussion, Jan 14, 7:58 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CST MON JAN 14 2013
.UPDATE...
ICE STORM WARNING REMAINS IN EFFECT FOR THE ARKLAMISS DELTA AND NORTH
CENTRAL MS THROUGH TUESDAY EVENING...
THE CURRENT ICE STORM WARNING IS STILL ON TRACK FOR LATER TONIGHT
THROUGH TUESDAY AS THE NEXT WAVE OF PRECIPITATION IS FORECAST TO
DEVELOP OVERNIGHT...PARTICULARLY AFTER MIDNIGHT PER PREVIOUS
DISCUSSION BELOW. TEMPERATURES HAVE WARMED SLIGHTLY WITH SOME DRY
BULB READINGS NOW ABOVE FREEZING IN THE WARNING AREA...BUT WET BULB
TEMPERATURES REMAIN NEAR OR SLIGHTLY BELOW 32F AND LOW LEVEL COLD
ADVECTION IS EXPECTED TO CONTINUE THROUGH THE DELTA REGION FOR THE
DURATION OF THE WARNING. THIS WILL MAINTAIN THE COLD AIR CURRENTLY IN
PLACE...AND AS FRONTOGENESIS TAKES PLACE IN RESPONSE TO THE NEXT
PERTURBATION...WE SHOULD SEE TEMPERATURES FALL SLIGHTLY AS HEAVIER
PRECIPITATION DEVELPOPS IN THE MORNING.
FOR AREAS FARTHER SOUTH AND EAST HAVE CANCELLED THE FREEZING RAIN
ADVISORY WITH WET BULB TEMPERATURES RISING INTO THE MID 30S WHILE
THERE IS A LULL IN RAIN ACTIVITY.
IN ADDITION...WE ARE MORE CONCERNED NOW WITH THE POTENTIAL FOR HEAVY
RAINFALL AS GUIDANCE IS COMING IN HEAVIER WITH QPF FOR THE NEXT
ROUND. AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL IS LOOKING MORE
LIKLEY OVER AREAS IMPACTED WITH HEAVY RAIN EARLIER TODAY...IT IS
POSSIBLE THAT A FLASH FLOOD WATCH MAY NEED TO BE ISSUED LATER TONIGHT
OR TUESDAY MORNING AND THE HWO WILL BE UPDATED TO ACCOUNT FOR THIS.
/EC/
.PREV DISCUSSION... /ISSUED 446 PM CST MON JAN 14 2013/
THROUGH THURSDAY MORNING...
ISENTROPIC LIFT GETS REVITALIZED LATE TONIGHT HROUGH AT LEAST MID-
DAY TUESDAY AS ANOTHER H7-H3 S/WV TROUGH EJECTS THROUGH THE SW FLOW
ALOFT. THE FREEZING DRIZZLE/RAIN RISK WILL INCREASE ONCE AGAIN DURING
THIS TIME FRAME FOR NW/N-CNTRL AREAS. IN FACT, AN AREA FROM MONROE,
LA TO GREENWOOD, MS AND WEST COULD RECEIVE ANOTHER 0.2-0.4" OF ICE
ACCUM THROUGH TOMORROW AFTN AS LOW-LVL WET- BULB PROFILES WOULD
SUPPORT FREEZING RAIN PRECIP TYPE. ALL TOLD...SOME LOCATIONS IN THE
DELTA COULD REACH UPWARDS OF 0.75" ICE ACCUM IN LOCALIZED SPOTS
THROUGH THE DURATION OF THE EVENT DESPITE SOME POSSIBLE MELTING IN
BETWEEN FREEZING RAIN EPISODES. THIS REASONING IS WHY THE ICE STORM
WARNING WAS EXTENDED IN TIME THROUGH 00Z WEDNESDAY. THE FREEZING RAIN
ADVISORY WILL BE UPDATED THIS EVENING AND LIKELY EXTENDED IN BOTH
TIME AND SPACE DEPENDING ON EVOLUTION OF THE EVENT.
FOR WEDNESDAY AND THURSDAY...THE POSITIVE TILTED TROUGH AXIS OVER
THE SW CONUS WILL SHIFT ACROSS TX AND ATTEMPT TO PHASE-IN WITH NRN
STEAM TROUGHING OVER THE GREAT LAKES. STILL HERE ...IT IS NOT
OUTSIDE THE REALM OF POSSIBILITIES OF A FEW SPOTS GETTING MORE
FREEZING RAIN EARLY WEDS MORNING. THIS WILL BE MONITORED. DRIER AIR
WILL FILTER IN THROUGH THE DAY THURSDAY AS THE S/WV TROUGH PASSES
OVER THE REGION...FINALLY ENDING THE RAINY PERIOD OF THE PAST WEEK
AND A HALF. /ALLEN/
&&
.AVIATION...
FREEZING RAIN WILL BE A BIG CONCERN AGAIN LATE TONIGHT AND
TUESDAY...PARTICULARLY FOR GLH/GWO/TVR. OTHERWISE...LOOK FOR
WIDEPSREAD IFR CONDITIONS TO CONTINUE FOR TVR/JAN/HKS/GTR/MEI/HBG/PIB
THROUGH TUESDAY...WHILE IFR CONDITIONS REDEVELOP AT GLH/GWO AS THE
NEXT UPPER LEVEL TROUGH APPROACHES CAUSING WIDESPREAD PRECIPITATION
TO BREAK OUT...PRIMARILY AFTER 06Z TONIGHT...AND PERSIST INTO TUESDAY
EVENING. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 34 41 33 46 / 87 92 89 32
MERIDIAN 35 47 40 51 / 79 90 94 30
VICKSBURG 33 37 31 46 / 86 97 85 42
HATTIESBURG 38 49 41 52 / 80 98 59 26
NATCHEZ 35 39 32 44 / 87 99 82 41
GREENVILLE 29 34 26 44 / 38 100 48 26
GREENWOOD 30 37 29 46 / 69 100 86 24
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...ICE STORM WARNING UNTIL 6 PM CST TUESDAY FOR MSZ018-019-025>029-
034>036-040>042.
LA...ICE STORM WARNING UNTIL 6 PM CST TUESDAY FOR LAZ007>009.
AR...ICE STORM WARNING UNTIL 6 PM CST TUESDAY FOR ARZ074-075.
&&Hazardous weather outlook, Jan 14, 2:46 PM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 246 PM CST MON JAN 14 2013 ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040>042-152100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 246 PM CST MON JAN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA. .DAY ONE...TONIGHT AND TUESDAY AN ICE STORM WARNING IS IN EFFECT UNTIL 6PM TUESDAY. ICING IS OCCURRING NOW IN WARNING AREA. TOTAL ACCUMULATIONS TODAY HAVE BEEN FROM ONE QUARTER TO ONE HALF INCH. A BREAK WILL OCCUR LATER TONIGHT AS PRECIPITATION DECREASES THROUGH LATER THIS EVENING. SOME FREEZING DRIZZLE WILL STILL BE POSSIBLE THROUGH OVERNIGHT. PRECIPITATION WILL BE ON THE INCREASE EARLY TUESDAY MORNING BETWEEN 3AM TO 7AM. TEMPERATURES WILL BE NEAR OR JUST BELOW FREEZING AND MORE FREEZING PRECIPITATION WILL BE POSSIBLE IN THE WARNED AREA UNTIL LATER TOMORROW AFTERNOON. ANOTHER QUARTER TO ONE HALF INCH ACCUMULATIONS WILL BE POSSIBLE. SIGNIFICANT ACCUMULATIONS ON ROADWAYS AND ELEVATED SURFACES SUCH AS BRIDGES...OVERPASSES...TREES AND POWERLINES WILL CREATE HAZARDOUS CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY AN UPPER LOW IS EXPECTED TO PASS THROUGH THE REGION WEDNESDAY NIGHT THROUGH EARLY THURSDAY THAT WILL BRING MORE CHANCES FOR RAIN...BUT ALSO A SLIGHT CHANCE OF SNOW. THERE IS STILL UNCERTAINTY WITH THIS SYSTEM SO STAY TUNED FOR FUTURE UPDATES...BUT AT THIS TIME NO SNOW ACCUMULATIONS ARE ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH TOMORROW. LAZ015-016-023-MSZ030>033-037-038-043-044-047>049-152100- RICHLAND-MADISON LA-FRANKLIN LA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-MADISON MS-LEAKE-WARREN-HINDS-RANKIN- 246 PM CST MON JAN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY A FREEZING RAIN ADVISORY IS IN EFFECT UNTIL 9PM TONIGHT. A MIX OF RAIN AND FREEZING RAIN IS EXPECTED TODAY AND SOME ICING IS OCCURRING NOW IN THE WARNING AREA. THE PRIMARY ACCUMULATIONS WILL BE ON ELEVATED SURFACES SUCH AS BRIDGES...OVERPASSES...TREES AND POWERLINES WHICH WILL CREATE HAZARDOUS CONDITIONS. CONDITIONS WILL CONTINUE TO BE MONITORED FOR POSSIBLE EXTENSION OF END TIME OF ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY AN UPPER LOW EXPECTED TO PASS THROUGH THE REGION WEDNESDAY NIGHT THROUGH EARLY THURSDAY WILL BRING MORE CHANCES OF RAIN...BUT ALSO A SLIGHT CHANCE OF SNOW. THERE IS STILL UNCERTAINTY WITH THIS SYSTEM SO STAY TUNED FOR FUTURE UPDATES...BUT AT THIS TIME NO SNOW ACCUMULATIONS ARE ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH TONIGHT. LAZ024>026-MSZ039-045-046-050>066-072>074-152100- CATAHOULA-TENSAS-CONCORDIA-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 246 PM CST MON JAN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI AND PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY AN UPPER LOW EXPECTED TO PASS THROUGH THE REGION WEDNESDAY NIGHT THROUGH EARLY THURSDAY WILL BRING MORE CHANCES OF RAIN...BUT ALSO A SLIGHT CHANCE OF SNOW. THERE IS STILL UNCERTAINTY WITH THIS SYSTEM SO STAY TUNED FOR FUTURE UPDATES...BUT AT THIS TIME NO SNOW ACCUMULATIONS ARE ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. DC
In the hours before
Local storm report, Jan 14, 5:48 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CST MON JAN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FREEZING RAIN LEXINGTON 33.12N 90.05W
01/14/2013 E0.10 INCH HOLMES MS EMERGENCY MNGR
ACCUMULATED ON TREES AND POWERLINES.
&&
BYRDLocal storm report, Jan 14, 5:59 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CST MON JAN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM ICE STORM CLEVELAND 33.74N 90.73W
01/14/2013 BOLIVAR MS CO-OP OBSERVER
ICE ACCUMULATED BETWEEN ONE-QUARTER AND THREE-EIGHTHS AN
INCH ON TREES AND POWERLINES.
&&
BYRDLocal storm report, Jan 14, 6:06 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CST MON JAN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM FREEZING RAIN GRENADA 33.78N 89.81W
01/14/2013 E0.10 INCH GRENADA MS LAW ENFORCEMENT
ACCUMULATION ON TREES AND POWERLINES.
&&
BYRDLocal storm report, Jan 14, 6:25 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CST MON JAN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM ICE STORM ELLIOTT 33.68N 89.75W
01/14/2013 GRENADA MS EMERGENCY MNGR
ONE QUARTER OF AN INCH OF ICE ON TREES IN THE SOUTHERN
AND EASTERN PORTIONS OF THE COUNTY. LESSER AMOUNTS OVER
THE WEST AND NORTHERN PORTIONS.
&&
BYRDLocal storm report, Jan 14, 6:27 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
627 PM CST MON JAN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FREEZING RAIN KILBOURNE 33.00N 91.31W
01/14/2013 U0.00 INCH WEST CARROLL LA PUBLIC
LIGHT COATING OF ICE ON UTILITY LINES
1015 AM FREEZING RAIN NORTH CROSSETT 33.17N 91.94W
01/14/2013 U0.00 INCH ASHLEY AR PUBLIC
SOME ICE BEGINNING TO FORM ON CARS
1025 AM FREEZING RAIN CROSSETT 33.13N 91.97W
01/14/2013 U0.00 INCH ASHLEY AR PUBLIC
ICE BEGINNING TO FORM ON TREES AND CARS
1035 AM FREEZING RAIN BASTROP 32.77N 91.91W
01/14/2013 U0.00 INCH MOREHOUSE LA PUBLIC
ICE BEGINNING TO FORM ON TREES
1045 AM FREEZING RAIN EUDORA 33.12N 91.26W
01/14/2013 U0.00 INCH CHICOT AR PUBLIC
ICE BEGINNING TO ACCUMULATE ON TREES AND CARS
1100 AM FREEZING RAIN 4 SSE FOUNTAIN HILL 33.30N 91.82W
01/14/2013 U0.00 INCH ASHLEY AR PUBLIC
ICE BEGINNING TO ACCUMULATE BETWEEN FOUNTAIN HILL AND
HAMBURG
1100 AM FREEZING RAIN CLEVELAND 33.74N 90.73W
01/14/2013 U0.00 INCH BOLIVAR MS PUBLIC
ICE BEGINNING TO FORM ON CARS
1105 AM FREEZING RAIN GOODWILL 32.78N 91.56W
01/14/2013 U0.00 INCH WEST CARROLL LA PUBLIC
ICE FORMING ON TREES
1105 AM FREEZING RAIN OAK GROVE 32.86N 91.39W
01/14/2013 U0.00 INCH WEST CARROLL LA PUBLIC
ICE FORMING ON TREES AND POWER LINES
1125 AM FREEZING RAIN BASTROP 32.77N 91.91W
01/14/2013 E0.20 INCH MOREHOUSE LA EMERGENCY MNGR
JUST SHORT OF A QUARTER INCH OF ICE ACCUMULATING ON
TREES...FENCES...AND CARS.
1135 AM FREEZING RAIN LAKE PROVIDENCE 32.81N 91.18W
01/14/2013 U0.00 INCH EAST CARROLL LA CO-OP OBSERVER
ICE ACCUMULATING ON TREES...SOME LIMBS ARE SAGGING. SOME
ROADS BECOMING HAZARDOUS.
1140 AM FREEZING RAIN HOLLY RIDGE 32.47N 91.63W
01/14/2013 U0.00 INCH RICHLAND LA PUBLIC
ICE FORMING ON TREES
1155 AM FREEZING RAIN SILVER CITY 33.10N 90.50W
01/14/2013 U0.00 INCH HUMPHREYS MS PUBLIC
ICING BEGINNING TO OCCUR. VEHICLE ACCIDENTS REPORTED IN
THE AREA.
1200 PM FREEZING RAIN HOLLY BLUFF 32.82N 90.71W
01/14/2013 U0.00 INCH YAZOO MS PUBLIC
FREEZING RAIN BEGINNING TO ACCUMULATE AND SLEET ALSO
REPORTED
1200 PM ICE STORM CROSSETT 33.13N 91.97W
01/14/2013 ASHLEY AR EMERGENCY MNGR
REPORTS OF POWER OUTAGES ON MAIN STREET IN CROSSETT AND
NEAR A QUARTER OF AN INCH OF ICE ACCUMULATION.
1205 PM FREEZING RAIN DELHI 32.46N 91.49W
01/14/2013 U0.00 INCH RICHLAND LA PUBLIC
ICE ACCUMULATING ON TREES
1215 PM FREEZING RAIN INDIANOLA 33.45N 90.64W
01/14/2013 E0.05 INCH SUNFLOWER MS TRAINED SPOTTER
VERY LIGHT ICING OCCURRING ON TREES
1215 PM FREEZING RAIN WINONA 33.49N 89.73W
01/14/2013 U0.00 INCH MONTGOMERY MS PUBLIC
ICE BEGINNING TO FORM ON TREES AND UTILITY LINES
1215 PM FREEZING RAIN GRENADA 33.78N 89.81W
01/14/2013 U0.00 INCH GRENADA MS EMERGENCY MNGR
ICE BEGINNING TO FORM ON CARS AND SIGNS
1230 PM ICE STORM BASTROP 32.77N 91.91W
01/14/2013 MOREHOUSE LA EMERGENCY MNGR
MORE THAN QUARTER OF AN INCH OF ICE ACCUMULATION ACROSS
MOST OF THE PARISH...ESPECIALLY ON TREES...POWERLINES AND
SIGNS.
1230 PM FREEZING RAIN BENTONIA 32.65N 90.37W
01/14/2013 U0.00 INCH YAZOO MS LAW ENFORCEMENT
ICE BEGINNING TO FORM ON TREES
1235 PM FREEZING RAIN 4 SW ELLIOTT 33.64N 89.79W
01/14/2013 U0.00 INCH CARROLL MS PUBLIC
ICE FORMING ON I-55 NEAR DUCK HILL EXIT 195.
1235 PM FREEZING RAIN EUPORA 33.54N 89.28W
01/14/2013 U0.00 INCH WEBSTER MS EMERGENCY MNGR
ICE BEGINNING TO FORM ON TREES IN WEBSTER COUNTY
1250 PM FREEZING RAIN FLORA 32.55N 90.31W
01/14/2013 U0.00 INCH MADISON MS LAW ENFORCEMENT
ICE BEGINNING TO ACCUMULATE ON TREES
1250 PM FREEZING RAIN 5 SSE VALLEY PARK 32.57N 90.84W
01/14/2013 U0.00 INCH WARREN MS LAW ENFORCEMENT
ICE BEGINNING TO FORM ON TREES NEAR US HIGHWAY 61 AND
FLOWEREE ROAD
0100 PM ICE STORM OAK GROVE 32.86N 91.39W
01/14/2013 WEST CARROLL LA LAW ENFORCEMENT
HEAVY ICE ACCUMULATION ON TREES BROUGHT DOWN A NUMBER OF
LIMBS AND POWERLINES ACROSS WEST CARROLL PARISH
0100 PM ICE STORM EUDORA 33.12N 91.26W
01/14/2013 CHICOT AR EMERGENCY MNGR
REPORTS OF 200-300 CUSTOMERS WITHOUT POWER NEAR EUDORA.
UP TO HALF AN INCH OF ICE ACCUMULATING ON TREES AND
POWERLINES AND AROUND A QUARTER OF AN INCH OF ICE
ACCUMULATING ON SOME BRIDGES AND OVERPASSES.
0110 PM FREEZING RAIN GREENWOOD 33.52N 90.19W
01/14/2013 E0.00 INCH LEFLORE MS PUBLIC
ICE FORMING ON TREES...UTILITY LINES AND ROAD SIGNS
0115 PM FREEZING RAIN KOSCIUSKO 33.06N 89.59W
01/14/2013 U0.00 INCH ATTALA MS CO-OP OBSERVER
ICE BEGINNING TO FORM ON TREES
0120 PM FREEZING RAIN MABEN 33.55N 89.08W
01/14/2013 U0.00 INCH WEBSTER MS BROADCAST MEDIA
FREEZING RAIN AND SLEET. SOME ICE FORMING ON TREES
0120 PM FREEZING RAIN HESTERVILLE 33.16N 89.65W
01/14/2013 U0.00 INCH ATTALA MS EMERGENCY MNGR
ICE BEGINNING TO FORM ON TREES IN THE POSSUMNECK AND
HESTERVILLE AREAS
0130 PM FREEZING RAIN 2 E GREENVILLE 33.39N 91.01W
01/14/2013 U0.00 INCH WASHINGTON MS BROADCAST MEDIA
ICE ON POWER LINES
0135 PM ICE STORM WINONA 33.49N 89.73W
01/14/2013 MONTGOMERY MS PUBLIC
LARGE TREE LIMBS DOWNED BY ICE. ICE NOW ACCUMULATING ON
ROADWAYS.
0145 PM FREEZING RAIN ACKERMAN 33.31N 89.17W
01/14/2013 U0.00 INCH CHOCTAW MS EMERGENCY MNGR
ICE ACCUMULATING ON TREES IN CHOCTAW COUNTY
0145 PM FREEZING RAIN 3 NNW RAYMOND 32.29N 90.44W
01/14/2013 U0.00 INCH HINDS MS EMERGENCY MNGR
ICE ACCUMULATING ON TREES IN THE RAYMOND AREA
0150 PM FREEZING RAIN VICKSBURG 32.33N 90.87W
01/14/2013 U0.00 INCH WARREN MS EMERGENCY MNGR
ICE ON TREES AND ALONG THE SIDES OF ROADS IN THE
VICKSBURG/WARREN COUNTY AREA
0150 PM FREEZING RAIN CLINTON 32.34N 90.33W
01/14/2013 U0.00 INCH HINDS MS EMERGENCY MNGR
ICE BEGINNING TO FORM ON TREES
0200 PM ICE STORM VAIDEN 33.33N 89.75W
01/14/2013 CARROLL MS LAW ENFORCEMENT
UP TO A QUARTER INCH OF ICE ACCUMULATION ACROSS MUCH OF
CARROLL COUNTY. LIMBS AND POWERLINES DOWN IN THE CITY OF
VAIDEN.
0216 PM ICE STORM ANGUILLA 32.97N 90.83W
01/14/2013 SHARKEY MS PUBLIC
PUBLIC AND LAW ENFORCEMENT IN SHARKEY COUNTY REPORT
SIGNIFICANT ACCUMULATION OF ICE ON TREES AND POWERLINES.
LIMBS DOWN AND POWER IS REPORTED OUT TO THE ENTIRE TOWN
OF ANGUILLA. ENTERGY WEBSITE SHOWS OVER 400 CUSTOMERS
WITHOUT POWER IN AREA.
0258 PM FREEZING RAIN 2 NW YAZOO CITY 32.88N 90.43W
01/14/2013 E0.00 INCH YAZOO MS LAW ENFORCEMENT
US HIGHWAY 49 BRIDGE OVER YAZOO RIVER BETWEEN YAZOO CITY
AND SILVER CITY REPORTED ICED OVER
0300 PM FREEZING RAIN KOSCIUSKO 33.06N 89.59W
01/14/2013 E0.10 INCH ATTALA MS CO-OP OBSERVER
ICE ACCUMULATION MEASURED ON TREES. BRANCHES BENDING FROM
WEIGHT OF ICE.
0300 PM ICE STORM MAYERSVILLE 32.90N 91.04W
01/14/2013 ISSAQUENA MS LAW ENFORCEMENT
AT LEAST A QUARTER OF AN INCH OF ICE ACCUMULATION ACROSS
MUCH OF ISSAQUENA COUNTY. POWERLINES DOWN WITH A NUMBER
OF POWER OUTAGES REPORTED.
0307 PM ICE STORM MATHISTON 33.54N 89.13W
01/14/2013 WEBSTER MS LAW ENFORCEMENT
LARGE LIMBS AND A FEW TREES DOWN ALONG NATCHEZ TRACE NEAR
CHOCTAW COUNTY LINE.
0325 PM ICE STORM WINONA 33.49N 89.73W
01/14/2013 MONTGOMERY MS BROADCAST MEDIA
UP TO A QUARTER INCH OF ICE ACCUMULATION ON TREES AND
METAL SURFACES
0325 PM ICE STORM SATARTIA 32.67N 90.54W
01/14/2013 YAZOO MS BROADCAST MEDIA
TREES DOWN ACROSS SEVERAL ROADS NEAR SATARTIA DUE TO ICE
ACCUMULATION. SOCIAL MEDIA PICS SHOW HEAVY ICE
ACCUMULATION OF UP TO A QUARTER OF AN INCH.
0343 PM ICE STORM GREENWOOD 33.52N 90.19W
01/14/2013 LEFLORE MS LAW ENFORCEMENT
APPROXIMATELY ONE-QUARTER OF AN INCH OF ICE ON TREES AND
POWERLINES AROUND THE COUNTY.
0343 PM ICE STORM INDIANOLA 33.45N 90.64W
01/14/2013 SUNFLOWER MS EMERGENCY MNGR
BRIDGES ARE ICED ACROSS THE COUNTY. POWERLINES AND TREES
HAVE ABOUT ONE-HALF INCH ICICLES ON THEM.
0343 PM ICE STORM RULEVILLE 33.72N 90.55W
01/14/2013 SUNFLOWER MS EMERGENCY MNGR
TREE AND POWERLINE DOWN NEAR RULEVILLE. LIGHT COATING OF
ICE ON TREES AND POWERLINES.
0343 PM ICE STORM DREW 33.81N 90.53W
01/14/2013 SUNFLOWER MS LAW ENFORCEMENT
AROUND A QUARTER AN INCH ICE ACCUMULATION ON TREES AND
VEHICLES.
0430 PM ICE STORM GREENVILLE 33.39N 91.05W
01/14/2013 WASHINGTON MS EMERGENCY MNGR
ICE ACCUMULATIONS RANGED FROM AROUND A TENTH OF AN INCH
IN THE NORTHERN HALF OF THE COUNTY TO AROUND ONE-QUARTER
OF AN INCH IN THE SOUTHERN HALF.
0438 PM FLASH FLOOD COLUMBUS 33.51N 88.40W
01/14/2013 LOWNDES MS EMERGENCY MNGR
STARTING TO DEVELOP FLOODING PROBLEMS WITHIN THE CITY
LIMITS. DITCHES OVERFLOWING AND SEVERAL STREETS/ROADS
BARRICADED.
0530 PM ICE STORM ELLIOTT 33.68N 89.75W
01/14/2013 GRENADA MS EMERGENCY MNGR
ONE QUARTER OF AN INCH OF ICE ON TREES IN THE SOUTHERN
AND EASTERN PORTIONS OF THE COUNTY. LESSER AMOUNTS OVER
THE WEST AND NORTHERN PORTIONS.
0536 PM FREEZING RAIN 4 W ACKERMAN 33.31N 89.24W
01/14/2013 E0.10 INCH CHOCTAW MS TRAINED SPOTTER
NUMBER OF LIMBS COMING DOWN ON CUTTS RD.
0538 PM FREEZING RAIN 4 WSW ACKERMAN 33.29N 89.24W
01/14/2013 E0.10 INCH CHOCTAW MS TRAINED SPOTTER
ICE ACCUMULATION IN TREES.
0542 PM FREEZING RAIN LEXINGTON 33.12N 90.05W
01/14/2013 E0.10 INCH HOLMES MS EMERGENCY MNGR
ACCUMULATED ON TREES AND POWERLINES.
0542 PM FREEZING RAIN BELZONI 33.18N 90.49W
01/14/2013 E0.20 INCH HUMPHREYS MS EMERGENCY MNGR
APPROX ONE TO TWO TENTHS OF AN INCH OF ICE ON
TREES...POWERLINES AND VEHICLES.
0559 PM ICE STORM CLEVELAND 33.74N 90.73W
01/14/2013 BOLIVAR MS CO-OP OBSERVER
ICE ACCUMULATED BETWEEN ONE-QUARTER AND THREE-EIGHTHS AN
INCH ON TREES AND POWERLINES.
0606 PM FREEZING RAIN GRENADA 33.78N 89.81W
01/14/2013 E0.10 INCH GRENADA MS LAW ENFORCEMENT
ACCUMULATION ON TREES AND POWERLINES.
&&
BYRDLocal storm report, Jan 14, 6:42 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CST MON JAN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD GLUCKSTADT 32.52N 90.10W
01/14/2013 MADISON MS EMERGENCY MNGR
FLASH FLOODING REPORTED ON SMITH-CARR RD...SOWELL RD...
AND ALONG HWY 22 CLOSE TO FLORA.
&&
BYRDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 7:58 PM CST | River Flood Warning | JAN | Leake | 8 days |
| Jan 14, 8:03 PM CST | River Flood Warning | JAN | Noxubee | 7 days |
| Jan 15, 4:14 AM CST | Flash Flood Watch | JAN | Attala, Choctaw, Claiborne, Clay, Copiah, Hinds and 17 more | 26 hr |
| Jan 15, 9:40 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Jan 15, 9:40 AM CST | River Flood Warning | JAN | Hinds, Rankin | 10 days |
Nearby
River Flood Warnings in Mississippi, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.